Panadol with Optizorb is absorbed faster compared to standard Panadol tablets1,2¶
Compared to standard Panadol tablets, Panadol with Optizorb is a more efficient formula#* that boosts the delivery of paracetamol to the body at the same dose, providing consistently better absorption.1,2Onset of pain relief can start within 15 minutes with 2 tablets (1000 mg dose).4
Panadol with Optizorb is absorbed faster than standard Panadol tablets.6
This was a pharmacokinetic study of 76 healthy adults of replicate dosing of Panadol with Optizorb or standard Panadol tablets (1000 mg dose) administered on 4 separate days.6 The average concentration of paracetamol in plasma at 10, 20 and 30 minutes for Panadol with Optizorb was 1.62; 3.26; 4.93 vs. 0.69; 1.8; 2.82 respectively for standard Panadol tablets. This means that the concentration of paracetamol at 10, 20 and 30 minutes in subjects taking Panadol with Optizorb was 134%, 81% and 75% higher than in those that ingested standard Panadol tablets.6
Andrea wants to find relief from her pain as soon as possible
Andrea is a young university student with a busy schedule. She’s also part of her university swim team and trains daily. Her lifestyle is that of any young university student, filled with school, sports and social activities.
Being in the swim team and at risk of injuries like muscle strains, she prefers pain relief that is fast and effective. With assignment deadlines, exams and swim meets, she can’t afford to take a day off because of an injury.
With Panadol with Optizorb, Andrea is able to get effective relief from the occasional muscle strains she gets without the need for strong medications.
Recommend Panadol with Optizorb for fast and effective relief
Panadol with Optizorb
Absorbed faster compared to standard Panadol tablets to provide pain relief.1-3
Each table contains paracetamol 500 mg.
Also includes excipients; pregelatinised starch, calcium carbonate, aliginic acid, crospovidone, povidone (K-25), magnesium stearate, colloidal anhydrous silica, parahydroxybenzoates (sodium methyl parahydroxybenzoate (E219), sodium ethyl parahydroxybenzoate (E215) and sodium propyl parahydroxybenzoate (E217).
Special warnings and precautions for use
Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Do not exceed the stated dose.
Patients should be advised to consult their doctor if their headaches become persistent.
Patient should be advised not to take other paracetamol-containing products concurrently.
Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day.
Sodium methyl-, sodium ethyl- and sodium propyl-parahydroxybenzoates (E219, E215, E217) may cause allergic reactions (possibly delayed).
If symptoms persist, consult your doctor.
Keep out of the reach and sight of children.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Hypersensitivity to paracetamol or any of the other constituents.
Blood and lymphatic system disorders
Immune system disorders
Cutaneous hypersensitivity reactions including among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis
Respiratory, thoracic and mediastinal disorders
Bronchospasm in patients sensitive to aspirin and other NSAIDs